Top
10
Doctor insights on: Antidepressant Dose Seems Too High Please Help

Share
1

1
Antidepressant dose seems too high. Please help?

I'd like to help,: But i need more information. Which antidepressant, why do you think it is too much, and what are you experiencing? ...Read more

See 1 more doctor answer
2

2
What is considered a "low" "medium" "normal" or "high" dose of antidepressants? (different answers welcome)

Each is different: This can't easily be answered, as different antidepressants are dosed differently. Eg., 20 mg of Prozac is a typical amount, but 20 mg of zoloft would be quite low, and 20 mg of Lexapro would be a somewhat high dose. To take zoloft (sertraline) for example, 25-50 mg is low, 100-150 is normal, and above that would be high. Roughly speaking, and in a healthy adult. ...Read more

4

4
Whats wrong i have retetnion of fluid esp. on antidepressants . i am post menapausal . severe dizziness an high blood pressure .causin anxiety . help?

Whats wrong i have retetnion of fluid esp. on antidepressants . i am post menapausal . severe dizziness an high blood pressure .causin anxiety . help?

Go see ur family doc: Unfortunately, you didn't mention/list your medications, aside from omeprazole, some of which can cause fluid retention. Too much blood pressure medication can also lower BP excessively leading to dizziness which can then cause anxiety. So tell your family doc about your concerns and ask about adjusting your medication regimen. Good luck! ...Read more

5

5
Is wellbutrin a good antidepressants?can it cause seizure if taken lowest dose? I tried mirtazapine for one month only helped to sleep

Is wellbutrin a good antidepressants?can it cause seizure if taken lowest dose? I tried mirtazapine for one month only helped to sleep

Wellbutrin: Is approved for & effectively used to treat depression. It is also used under the name Zyban to help smoking cessation. It can confer some risk of seizure, even at the lowest dose. The best people to determine the safest and most effective treatment for your mood are you & your treating doc. Schedule an appointment to review your tx plan and and discuss risks & benefits in your particular case. ...Read more

See 1 more doctor answer
6

6
I have ibs, anxiety, depression, fatigue, migraines, hand tremors. High WBC and sed rates for years. Antidepressants don't help, no answers. Ideas?

Try some non-med : Treatments. Talk about feelings ; address problems. Don't avoid them. Aim for 7.5 - 8 hours of sleep/ night. Daily physical activity is optimal in a green space. Eat healthfully. Cut out junk carbs, caffeine ; alcohol (or moderate). Try qi gong, tai chi, acupuncture, acupressure, homeopathy, meditation, yoga, exercise program, deep breathing exercises or progressive muscle relaxation. ...Read more

8

8
I've been on antidepressants, and I find after I've been on a certain dosage for a while, I get used to it and the dose stops working. What do I do?

Consider therapy: There are some really skilled CBT therapists who can help people who respond as you describe. It's good! You are expressing an Expectancy Response that shows you'd benefit from hope, trust and support. You can learn how to find these and use them to manage your life better. That it's not chemical would be good - but you'd have to work like you would w/ a coach. Find a good fit. Best wishes! ...Read more

9

9
Could i be slightly "high" when i take antidepressants?

You may feel so: It depends as you recover from depression there is a rebound in your feeling from miserable to normal and you may call it high in some cases. ...Read more

10

10
Might taking a higher dose of an antidepressant cause you some anxiety symptoms?

Anxiety: In addition to the reasons provided by dr. Coffin, selective serotonin reuptake inhibitors (ssri's) may initial lead to an increase in anxious symptoms. The brain gets used to the medications and this usually abates. Ssri's are used to treat anxiety. ...Read more

See 1 more doctor answer